Wiener-Type Tauberian Theorems for Fourier Hyperfunctions

  • Stevan Pilipović

    University Novi Sad, Serbia
  • Bogoljub Stanković

    University Novi Sad, Serbia


Two Wiener-type Tauberian theorems concerning Fourier hyperfunctions are proved and commented. It is shownt that the shift asymptotics (-asymptotics) of a hyperfunction is determined by the ordinary asymptotics of as , where is Hörmaner’s kernel. Moreover, Wiener-type theorems are used for the asympthotic analysis of solutions to some (pseudo-)differential equations.

Cite this article

Stevan Pilipović, Bogoljub Stanković, Wiener-Type Tauberian Theorems for Fourier Hyperfunctions. Z. Anal. Anwend. 21 (2002), no. 4, pp. 1027–1042

DOI 10.4171/ZAA/1124